# SDR VNAA2019082711104

- Difficulty date: August 27, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N517AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10124
- Aircraft time: 39,162 hours, 28,892 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX FOUND EMERGENCY CEILING FLOOD LIGHT ONES ROW 14 INOP. REMOVED & REPLACED EMERGENCY CEILING FLOOD LIGHT AT ROW 14. OPS CHECK GOOD.
